Wydział Matematyki i Informatyki UJ - lista publikacji

2801-3000 z 4059.

2004

1259.
Jan Stochel, Z.Sebestyén
Reflection symmetry and symmetrizability of Hilbert space operators, PROC. AMER. MATH. SOC. 133 (2005), 1727-1731
1258.
Il Bong Jung, Alan Lambert, Jan Stochel,
1257.
Notes on q-deformed operators, STUDIA MATH. 165 (2004), 295-301
1256.
1255.
Franciszek Hugon Szafraniec, FranciscoMarcellán
Integral representations on equipotential and harmonic sets, BULL. BELG. MATH. SOC. SIMON STEVIN 11 (2004), 457-468
1253.
Seshadri constants in half-periods of an abelian surface, J. PURE APPL. ALGEBRA 194 (2004), no. 1-2, 183--191
1252.
1251.
Robert Wolak, BoyomM.N.WolakR.
Local structure of Koszul-Vinberg and of Lie algebroids, BULL. SCI. MATH. 128 (2004) 467-479
1250.
Inner k-th Caratheodory-Reiffen completeness of Reinhardt domains, ATTI ACCAD. NAZ. LINCEI CL. SCI. FIS. MAT. NATUR. REND. LINCEI (9) MAT. APPL. vol. 15 (2004), 87-92
1249.

2003

1247.
Automatyczne rozpoznawanie białek zawartych w surowicy krwi, VIII OGÓLNOPOLSKA KONFERENCJA STUDENCKICH KÓŁ NAUKOWYCH AKADEMII MEDYCZNYCH (2003),
1245.
Zbiory Julii, V OGÓLNOPOLSKIE WARSZTATY DLA MŁODYCH MATEMATYKÓW, TEORIA APROKSYMACJI, MATERIAŁY KONFERENCYJNE, KOŁO MATEMATYKÓW STUDENTÓW UJ, KRAKÓW (2003), 73-78
1243.
Dwi Juniati, David Trotman, Guillaume Valette
1242.
Modeling and Analysis of Mechanical Problems by Hemivariational Inequalities, (2003), "Computational Methods in Engineering and Science", CRC Press (gałąź Taylor & Francis Group)
1241.
Optimal control in superpotential for evolution hemivariational inequality, WSEAS TRANSACTIONS ON MATHEMATICS vol. 1(1) (2003), 48-53
1237.
Modeling, Analysis and Optimal Control of Systems Governed by Hemivariational Inequalities, Chapter 7, (2003), "Industrial Mathematics and Statistics (dedicated to commemorate the Golden Jubilee of Indian Institute of Technology, Kharagpur, India)", Narosa Publishing House, New Delhi, India
1236.
Identi cation and Control of Strongly Damped Nonlinear Hyperbolic Problems with Applications, (2003), "Recent Development in Theories and Numerics", World Scientific Publishing
1235.
Modeling and Identi cation in a Dynamic Viscoelastic Contact Problem with Normal Damped Response and Friction vol. CRC/Balkema (2003), "Inverse Problems in Engineering Mechanics 2003", Elsevier Science
1234.
Zdzisław Denkowski, Stanisław Migórski, Nikolaos S. Papageorgiou
An Introduction to Nonlinear Analysis: Theory vol. p. 683 (2003), Springer Verlag (połaczony z Kluwer Academic Publishing)
1233.
Zdzisław Denkowski, Stanisław Migórski, Nikolaos S. Papageorgiou
An Introduction to Nonlinear Analysis: Applications vol. p. 822 (2003), Springer Verlag (połaczony z Kluwer Academic Publishing)
1229.
N-BODY choreographies with a reflectional symmetry - computer assisted existence proofs, EQUADIFF 2003, PROCEEDINGS OF THE INTERNATIONAL CONFERENCE ON DIFFERENTIAL EQUATIONS, HASSELT, BELGIUM 22 - 26 JULY 2003 (2003), 999-1005
1228.
Leszek Gasiński, Nikolaos S. Papageorgiou
1226.
1225.
1224.
Leszek Gasiński, Nikolaos S. Papageorgiou
1223.
Michael Filippakis, Leszek Gasiński, Nikolaos S. Papageorgiou
Positive solutions for second order multivalued boundary value problems, (2003), "Nonlinear analysis and applications: to V. Lakshmikantham on his 80th birthday", Springer Verlag (połaczony z Kluwer Academic Publishing)
1216.
Statistics of implicational logic, ELECTRONIC NOTES IN THEORETICAL COMPUTER SCIENCE vol. 84 (2003), 205–216
1214.
Janusz Adamus
1211.
Interior regularity of the degenerate Monge-Ampère equation, BULL. AUSTRAL. MATH. SOC. 68 (2003), no. 1, 81--92
1210.
1208.
On negative escape time in semidynamical systems, UNIV. IAGEL. ACTA MATH. 41 (2003), 181-188
1207.
Cyclic coverings of Fano threefolds, ANN. POLON. MATH. 80 (2003), 117--124
1204.
1203.
Armen Edigarian, Jan Wiegerinck
1201.
Hyperexpansive composition operators, MATH. PROC. CAMB. PHILOS. SOC. 135 (2003), 513--526
1196.
Marek Karaś, B.Szybiński,A.P.Zielinski
Folded-plate structures with openings – analysis and optimization,, COMP. ASS. MECH. ENGNG SC., 8 (2003), 479-493
1192.
Continuous and inverse shadowing for flows, UNIV. IAGEL. ACTA MATH vol. 41 (2003), 255-266
1191.
Wojciech Kucharz, J.Bochnak
Approximation of holomorphic maps by algebraic morphisms, ANN. POLON. MATH. 80 (2003), 85–92
1190.
1188.
Real divisors algebraically equivalent to zero, MATH. RES. LETT. 10 (2003), no. 5-6, 807–818
1186.
1185.
Grzegorz Lewicki, G.Trombetta
Almost contractive retractions in Orlicz spaces, BULL. AUSTRAL. MATH. SOC. 68 (2003), 353--369
1184.
Grzegorz Lewicki, B.L.Chalmers
Symmetric spaces with maximal projection constants, J. FUNCT. ANAL. 200 (2003), no. 1, 1--22
1183.
Grzegorz Lewicki, G.Marino
Approximation by superpositions of a sigmoidal function, Z. ANAL. ANWENDUNGEN 22 (2003), no. 2, 463--470
1177.
Ivan Kolář, Włodzimierz Mikulski
Contact elements on fibered manifolds, CZECH MATH J vol. 53 (128) (2003), 1017-1030
1174.
Non-existence of some canonical constructions on connections, COMMENT. MATH. UNIV. CAROLIN. 44,4(2003), 691-695
1171.
1170.
The natural linear operators $T^* TT^{(r)}$, COLLOQ. MATH. 95(1)(2003), 37-47
1168.
On some natural operators in vector fields, DEMONSTRATIO MATH. XXXVI (1) (2003), 221-230
1167.
On the contact $(k,r)$-coelements, DEMONSTRATIO MATH. 36(2)(2003), 433-449
1164.
Tadeusz Krasiński, Krzysztof Nowak
Intersection of analytic curves, ANN. POLON. MATH. (2003), 193—202
1162.
1161.
Stanisl aw L ojasiewicz (1926--2002), WIADOM. MAT. 39 (2003), 183--190
1160.
Wiesław Pawłucki, E.Bierstone,P.D.Milman
1159.
Some version of Gowers' dichotomy for Banach spaces, UNIVERSITATIS IAGELLONICAE ACTA MATHEMATICA vol. 41 (2003), 235-243
1156.
On Detecting of Chaotic Dynamics via Isolating Chains, TOPOL. METHODS NONLINEAR ANAL. 22 (1) (2003), 115--138
1155.
1154.
1153.
Teoria aproksymacji z perspektywy wieku, SPRAWOZDANIA Z CZYNNOŚCI I POSIEDZEŃ POLSKIEJ AKADEMII UMIEJĘTNOŚCI, TOM 67, (2003), 43-47, Kraków 2005
1152.
1150.
Volume of polynomial lemniscates in C^n, NUMER. ALGORITHMS 33 (2003), 415--420
1149.
Krótka historia konstruktywnej teorii funkcji, ZESZ. NAUK. UNIW. OPOL. MAT. 31 (2003), 143--149
1148.
On quartics with three-divisible sets of cusps, MANUSCRIPTA MATH. 111 (2003), 29--41
1147.
Bernstein quasianalytic functions on algebraic sets, UNIV. IAGEL. ACTA MATH. 41 (2003), 215--223
1146.
1145.
Marek Kuś, Wojciech Słomczyński, Hans-Jurgen Sommers, Karol Życzkowski
1144.
Quantum iterated function systems, PHYS REV E vol. 68 (2003), 046110, 9 pp.
1142.
Smooth points of a semialgebraic sets, ANN. POLON. MATH. 82.2 (2003), 149--153
1141.
On asymptotic solutions of analytic equations, ANN. POLON. MATH. 82.1 (2003), 71--76
1140.
Jan Stochel, Z.Sebestyén
On products of unbounded operators, ACTA MATH. HUNGAR. 100 (2003), no. 1-2, 105--129.
1139.
1138.
The dual of a formula of Viskov, BULL. KOREAN MATH. SOC. 40 (2003), 699-701
1135.
A note on k-very ampleness of a bundle on a blown up plane, BEITRAGE ALGEBRA GEOM. 44 (2003), no. 2, 525--530
1133.
Piotr Tworzewski, Tadeusz Winiarski, J.Apel,J.Stueckrad
Properties of Entire Functions Over Polynomial Rings via Groebner Bases, APPL. ALGEBRA ENGRG. COMM. COMPUT. 14 (2003), 1--10
1132.
On the Noether exponent, ANN. POLON. MATH. 81 (2003), no. 2, 123--129
1131.
1129.
Robert Wolak, R.Kadobianski, J.Kubarski, V.Kushnirevitch

2002

1126.
Bogdan Batko, Zygfryd Kominek, Jacek Tabor
1125.
Wybrane zagadnienia z teorii rekursji, (2002), Wydawnictwo Uniwersytetu Jagiellońskiego
1120.
1118.
Leszek Gasiński, Nikolaos S. Papageorgiou
Strongly resonant semilinear and quasilinear hemivariational inequality, ACTA SCIENTIARUM MATHEMATICARUM (SZEGED) vol. 68 (2002), 727-750
1117.
Janusz Adamus
1114.
On the Poincaré-Bendixson theorem, LECTURE NOTES IN NONLINEAR ANAL. 3 (2002), 49-70
1113.
Epsilon, (2002), Wydawnictwo Szkolne Omega
1112.
Nullstellensatz and cycles of zeroes of holomorphic mappings, ANN. POLON. MATH. 78 (2002), no. 2, 181--191
1110.
Some global solutions of the complex Monge-Ampere equation, BULLETIN OF THE POLISH ACADEMY OF SCIENCES: MATHEMATICS vol. 50 no. 3 (2002), 287-296
1108.
Analytic discs method in complex analysis, DISSERTATIONES MATH. (ROZPRAWY MAT.) 402 (2002), 56 pp.
1107.
Jacek Gancarzewicz, N.Rahmani,M.Salgado
Connections of higher order and product preserving functors, CZECHOSLOVAK MATH. J. 52 (127) (2002), no. 4, 889--896
1106.
Complete hyperexpansivity, subnormality and inverted boundedness conditions, INTEGRAL EQUATIONS OPERATOR THEORY 44 (2002), no. 3, 316--336
1105.
Zenon Jabłoński, Robert Schaefer
On the convergence of sampling measures in the global genetic search, LECT. NOTES COMPUT. SC. 2328 (2002), 608--616
1104.
Marek Jarnicki, Nikolai Nikolov
1103.
Piotr Jakóbczak, Marek Jarnicki
Wstęp do teorii funkcji holomorficznych wielu zmiennych zespolonych vol. 266 pp (2002), Wydawnictwo Uniwersytetu Jagiellońskiego
1100.
Marek Karaś, B.Szybiński,A.P.Zielinski
D plate structures: optimization using special T-elements,, Proc. of the V Word Congress on Computational Mechanics, Vienna, Austria (2002).
1099.
Marek Karaś, KaraśM.,ZielińskiA.P.
Hybrid Trefftz least square element for plane elasticity, STROJ. CAS. (J. MECH. ENGNG.) 53 no.1 (2002), 24-35.
1098.
Finite extensions of mappings of finite sets, BULL. POLISH ACAD. SCI. MATH. 50 (2002), no. 2, 237--239
1095.
Fuglede-type decompositions of representations, STUDIA MATH. 151 (2002), no. 1, 87--98
1094.
Wojciech Kucharz, J.Bochnak
1092.
Hadamard's inequality in inner product spaces, UNIVERSITATIS IAGELLONICAE ACTA MATHEMATICA vol. 40 (2002), 113-116
1090.
1089.
Grzegorz Lewicki, D.Caponetti,G.Trombetta
Control functions and total boundedness in the space $Lsb 0$, NOVI SAD J. MATH. 32 (2002), no. 2, 109--123
1088.
Shadowing and likes as C^0 generic properties, LECTURE NOTES IN NONLINEAR ANALYSIS vol. 3 (2002), 159-189
1087.
Liftings of 1-forms to $(Jsp rTsp *)sp *$, COLLOQ. MATH. 91 (2002), no. 1, 69--77
1086.
Liftings of vector fields to $(Jsp rTsp {*,a})sp *$, DEMONSTRATIO MATH. 35 (2002), no. 1, 211--216
1085.
1081.
The natural affinors on dual r-jet prolongations of bundles of 2-forms Sect. A (2002), 57-64., ANN. UNIV. MARIAE CURIE-SKLODOWSKA SECT. A VOL. LVI, 6, Sect. A (2002), 57-64.
1079.
Komputerowy program Maple w nauczaniu rachunku prawdopodobieństwa, ANNALES ACADEMIAE PAEDAGOGICAE CRACOVIENSIS, STUDIA AD CALCULUS PROBABILITATIS, EIUSQUE DIDACTICAM PERINENTIA I(2002), FOLIA 5, 2002, 105 --134
1076.
Three-divisible families of skew lines on a smooth projective quintic, TRANS. AMER. MATH. SOC. 354 (2002), no. 6, 2359--2367 (electronic)
1074.
Roman Srzednicki, B.Lani-Wayda
A generalized Lefschetz fixed point theorem and symbolic dynamics in delay equations, ERGODIC THEORY DYNAM. SYSTEMS 22 (2002), no. 4, 1215--1232
1073.
Lifting strong commutants of unbounded subnormal operators, INTEGRAL EQUATIONS OPERATOR THEORY 43 (2002), no. 2, 189--214
1071.
A converse of the Kramer sampling theorem, SAMPL. THEORY SIGNAL IMAGE PROCESS. 1 (2002), 53-61
1069.
A note on general blow-ups of abelian surfaces, J. PURE APPL. ALGEBRA 176 (2002), no. 1, 81--88
1068.
1067.
An effective description of the Jelonek set, J. PURE APPL. ALGEBRA 169 (2002), no. 2-3, 321--326
1066.
Robert Wolak, M.N.Boyom
Affine structures and KV-cohomology, J. GEOM. PHYS. 42 (2002), no. 4, 307--317
1064.
Complicated dynamics in periodically forced ODE's, LECTURE NOTES IN NONLINEAR ANALYSIS vol. 3 (2002), 175-183
1060.
$Lsp 2sb h$-domains of holomorphy and the Bergman kernel, STUDIA MATH. 151 (2002), no. 2, 99--108